MathSciNet Relay Station
MathSciNet bibliographic data
MR1989615 (2004k:16018) 16E40 (14D20 18G99 55P43 55U99)
Lazarev, A. Hoschschild cohomology and moduli spaces of strongly homotopy associative algebras. Homology Homotopy Appl. 5 (2003), no. 1, 73–100.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement